Resonances for Dirac operators on the half-line

DSpace Repository

Resonances for Dirac operators on the half-line

Details

Files for download

Find Full text There are no files associated with this item..

Overview of item record
Publication Article, peer reviewed scientific
Title Resonances for Dirac operators on the half-line
Author Iantchenko, Alexei ; Korotyaev, Evgeny
Date 2014
English abstract
We consider the 1D Dirac operator on the half-line with compactly supported potentials. We study resonances as the poles of scattering matrix or equivalently as the zeros of modified Fredholm determinant. We obtain the following properties of the resonances: (1) asymptotics of counting function, (2) estimates on the resonances and the forbidden domain.
DOI https://doi.org/10.1016/j.jmaa.2014.05.081 (link to publisher's fulltext.)
Publisher Elsevier
Host/Issue Journal of Mathematical Analysis and Applications;1
Volume 420
ISSN 0022-247X
Language eng (iso)
Subject Resonances
1D Dirac
Modified Fredholm determinant
Sciences
Research Subject Categories::MATHEMATICS
Handle http://hdl.handle.net/2043/23764 Permalink to this page
Link to publication in DiVA Find this research publication in DiVA.
Facebook

This item appears in the following Collection(s)

Details

Search


Browse

My Account

Statistics